# SDR ABXA20120215208

- Difficulty date: February 15, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 54,270 hours, 40,377 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T70421
- Condition: Dented
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BACK UP FITTING OUTBOARD OF RIB 8 HAS 3 SMALL TOOLING MARKS.  REMOVED TOOLING MARKS IAW REA B657-59674, AIRCRAFT WAS GROUNDED.
